Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Supersolids: Solids Having Finite Volume and Infinite Surfaces

WILLIAM P. LOVE
The Mathematics Teacher
Vol. 82, No. 1 (JANUARY 1989), pp. 60-65
Stable URL: http://www.jstor.org/stable/27966098
Page Count: 6
  • Read Online (Free)
  • Download ($15.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Supersolids: Solids Having Finite Volume and Infinite Surfaces
Preview not available

Page Thumbnails

  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65